# SDR R61A2023113000667

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO LOWER SURROUND, MID SEAL REST CORRODED, STR25 RH, FR25 TO FR26 RH. FWD CARGO LOWER SURROUND, MID SEAL REST REPLACED ON STR 25 RH TO FR 26RH IAW EMB 170 SRM 51-41-01.
